MathSciNet Relay Station
MathSciNet bibliographic data
MR2237498 60G50 (46B09 46L52 60C05)
Junge, Marius The optimal order for the $p$-th moment of sums of independent random variables with respect to symmetric norms and related combinatorial estimates. Positivity 10 (2006), no. 2, 201–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement